Arkiv för Matematik

Volume 61 (2023)

Number 2

The extensions of $t$-structures

Pages: 323 – 342



Xiao-Wu Chen (Key Laboratory of Wu Wen-Tsun Mathematics, School of Mathematical Sciences, University of Science and Technology of China (C.A.S.), Hefei, Anhui, China)

Zengqiang Lin (School of Mathematical Sciences, Huaqiao University, Quanzhou, Fujian, China)

Yu Zhou (Yau Mathematical Sciences Center, Tsinghua University, Beijing, China)


We reformulate a result of Bernhard Keller on extensions of $t$-structures and give a detailed proof. In the study of hereditary $t$-structures, the notions of regular $t$-structures and global dimensions arise naturally.


$t$-structure, extension, global dimension, distance

2010 Mathematics Subject Classification

16E60, 18G20

In memory of Professor Helmut Lenzing

This work is supported by National Natural Science Foundation of China (No.s 11901551, 11971449, 12131015, and 12161141001), and the Natural Science Foundation of Fujian Province (No. 2020J01075).

Received 15 June 2022

Received revised 24 October 2022

Accepted 9 November 2022

Published 13 November 2023